# SDR SWAA2016041250807

- Difficulty date: March 31, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 42,058 hours, 24,674 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, 2ND FROM FRONT SPAR, VERTICAL STIFFENER CRACKED AT STATION 138.70.  REPAIRED STIFFENER IAW SRM.
